# SDR UIEA2021052601198

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,133 hours, 25,545 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 9104918
- Condition: Loose
- Location: Strut Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE  STRUT DOOR PANELS LATCHES FOUND LOOSE( REMOVED AND REPLACED  DAMAGED LATCHES AT # 1 ENG STRUT DOOR PANELS I/B  AND O/B  PER  B767-300  AMM   20-11-00-910-802 )
